Q. Why is there pain in scrotum and testis if masturbation or sex is not done?

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by iCliniq medical review team.
Published on May 24, 2018 and last reviewed on: Oct 12, 2019

Hello doctor,

My husband is 33 years old with a weight of 95 kg and 5 feet 9 inches height. He has been having pain in his scrotum and testis area for the past 6 to 7 years after every 2 to 3 days whenever he does not masturbate or does not have sexual intercourse. If he masturbates daily or has sex daily, the pain does not come but if he misses it for even two days the pain and heaviness come back which goes away only after ejaculation. We got married almost one and a half years back but he has been having this problem for a long time. He says it all started after a few years back whenever he would get aroused after watching porn and could not masturbate. He has not consulted any doctor yet. What could be the reason for his problem? I am worried. That pain and heaviness sometimes make walking difficult for him.

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hello,

Welcome to icliniq.com.

I can understand your concern. He has persistent testicular pain which develops usually when he does not masturbate or have sex. If the pain is persistent and is severe then that should be evaluated. The causes should be ruled out in order to make the diagnosis. Infection in testis should be ruled out first. Though any granuloma, torsion are other rare possibilities. Non-specific testicular pain is seen in a lot of individuals. His urine and semen analysis should be done. Scrotal ultrasound should also be done. This will grossly rule out possible causes.

A prophylactic antibiotic course can be given if there is any mild infection or there are pus cells in semen. Doxycycline can be given for at least four weeks. Anti-inflammatory drugs like Ibuprofen should also be given regularly in order to contain the pain. This should solve the problem. If the problem persists and all investigations come normal, then that pain could be due to some psychological reasons. Drugs like Amitriptyline, Nortriptyline or Duloxetine can be used. These drugs can help to alleviate the pain and he will become normal. The drugs should be used regularly for at least 6 to 8 weeks. This will help to treat the chronic pain condition. So please do not get worried, just get his investigations done and rule out possible causes. He will be alright. Take care.

For more information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist

Also Read Answers From:

Related Questions & Answers


Does masturbation cause acne?

Query: Hi doctor, I am having serious acne problem for almost eight years. My age is 22. I observed that when I masturbate, they occur. I will not do masturbation daily or excess. I will masturbate only twice a month. Another thing is that even though I do not do, acne comes sometimes. My face becoming...  Read Full >>


Dr. Chaitra Prakash
Cosmetologist

Answer: Hi, Welcome to icliniq.com. Acne is an infection of oil secreting glands of the skin. There is no relation to masturbation. Creams like Mometasone are steroids, and they can aggravate acne. Moreover, they also cause serious side effects like facial hair, redness and fungal infection later. ...  Read Full

I have dull testicle pain and intermittent stomach pain. What could it be?

Query: Hello doctor, I am a 48 year old. I was never sick, I never go to a doctor. I do not take medications. I have worked out for 30 years five times a week. Nothing real heavy these days (treadmill three times a week - fast walking). Symptoms started about a month ago with intermittent dull stomach pai...  Read Full >>


Dr. Shahil Khant
Urologist

Answer: Hello, Welcome to icliniq.com. As per me, there are two possibilities. You just need to rule out varicocele (less chances). These symptoms are due to musculoskeletal origin from groin (because of workout and running). This is quite common in people who do regular workout and exercises. I wi...  Read Full

Please suggest Siddha medicine for testicular pain and low sperm count.

Query: Hello doctor, I have testicle pain on both sides (more pain felt on the right side). Sperm count is also low. What to do?  Read Full >>


Dr. Arul Amuthan
Pharmacologist

Answer: Hi, Welcome to icliniq.com. You have not mentioned your age, marital status, body weight, occupation, how long the testis pain has been there and any swelling in testis. With the available information, the answer is as follows: If the orchitis (inflammation of testis) may be due to infection, t...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.